# SDR ASAA2020021843192

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,781 hours, 14,508 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED, FUEL QTY 5.8. GROUNDED - YES. REMOVED & REPLACED LF AFT FUEL BOOST PUMP PRESSURE SWITCH REF B737-800 AMM 28-42-11. OPS TEST GOOD.
